I know that there are a lot of post regarding this topic, however all the solutions I have encountered mention using Prescription drugs when dealing with Withdrawal. Not everyones friend is a pharmacist and not everyone has access to "Clonadine,
Compazine, Soma, Seroquel, Risperdal, Trazadone" or any other prescription drugs. If everyone could get stuff like this, I doubt anybody would be having any problems. So I compiled a list of stuff that is more commonly accessible.
I myself am a "POD PERSON". I have gone through many bouts of withdrawal and have successfully quit using once, but of course RELAPSED!
Anyways, I have found that the only way to "really" quit using is cold turkey. When you try to step down, your just torturing yourself. If you frequently use high doses it might be helpful to just take one big step down to half your daily usage. You wont be getting a buzz anymore, but you will keep withdrawals away. Spend the rest of time at this level till you run out. When you run out, your not going to feel very good. Something that helps is to keep in mind that these terrible feelings are only temporary and WILL go away. You'll spend 5 days in the most severe misery with the 2nd and 3rd day being the worse.
To help alleviate the symptoms and speed up the detox process I have a list of OTC stuff that will make you feel much better during the worst part of the withdrawals. Everything listed can be found at your local "Organic Store" or GNC. Kind of expensive but you can just use the money you would have wasted on making yourself feel like sh*t!
Take during the day:
Good Multivitamin (Double Dose)
Fish Oil - Omega 3,6,9 (Double Dose)
L-Glutamine (2000-3000 mg per day)
Adrenal Plus (Vitamin for adrenal support)
Jamaican Dog Wood
Vitamin C (Double Dose)
Benydryl (Non-Drowsy for daytime)
Immodioum (for the shits)
Take at night before bed
Melatonin (Double Dose)
Benydryl (Make sure it is the DROWSY kind for night-time and double dose the first couple of nights.)
Too bad there is not a drug that prevents relapses! (Or if there is, someone please tell me about it!)